Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 195–196 (Mi umn1253)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The classification of Hamiltonian systems on two-dimensional surfaces

A. V. Bolsinov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 199–200

Bibliographic databases:

MSC: 37C05, 37J10
Received: 03.05.1994

Citation: A. V. Bolsinov, “The classification of Hamiltonian systems on two-dimensional surfaces”, Uspekhi Mat. Nauk, 49:6(300) (1994), 195–196; Russian Math. Surveys, 49:6 (1994), 199–200

Citation in format AMSBIB
\Bibitem{Bol94}
\by A.~V.~Bolsinov
\paper The classification of Hamiltonian systems on two-dimensional surfaces
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn1253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316872}
\zmath{https://zbmath.org/?q=an:0848.58021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..199B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 199--200
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002452}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1253
  • http://mi.mathnet.ru/eng/umn/v49/i6/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Sb. Math., 192:6 (2001), 895–932  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:233
    Full text:90
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021